# SDR SWIA202056224

- Difficulty date: December 7, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Seized
- Location: Lt Aileron Dampe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON FLUTTER DAMPER SHEAR LINK IS SEIZED  HAS EVIDENCE OF PITTING CORROSION.   (C-CHECK) RO 2/9/2021   REPLACED L/H AILERON FLUTTER DAMPER SHEAR PIN LINK IAW CRJ 200 AMM 27-15-05-400-802 SEE CONTINUATION FOR WORK ACCOMPLISHED
